Acta mathematica scientia,Series A ›› 2024, Vol. 44 ›› Issue (1): 1-11.

    Next Articles

Robust Accessible Hyperbolic Repelling Sets

Xiao Jianrong()   

  1. Center for Mathematical Sciences and Department of Mathematics, School of Science, Wuhan University of Technology, Wuhan 430070; School of Mathematical Sciences, Xiamen University, Fujian Xiamen 361005
  • Received:2023-04-23 Revised:2023-07-31 Online:2024-02-26 Published:2024-01-10
  • Supported by:
    NSFC(12271418)

Abstract:

By operating Denjoy like surgery on a piecewise linear map, we constructed a family ofC1mapsfα (1<α<3)admitting the following properties:

1)fαadmits a hyperbolic repelling Cantor setAαwith positive Lebesgue measure, andAαis also a wild attractor offα;

2) The attractorAαis accessible: the difference setB(Aα)Aαbetween the basin of attractionB(Aα)andAαhas positive Lebesgue measure;

3) The family is structurally stable:fαis topologically conjugate tofαfor all1<α, α<3.

The surgery involves blowing up the discontinuity and its preimages set into open intervals. TheC1smoothness offαis ensured by the prescribed lengths of glued intervals and the maps defined on the glued intervals.

Key words: Hyperbolic repelling sets, Wild attractors, Denjoy-like surgery, Robust, Accessible

CLC Number: 

  • O193
Trendmd